Operators with Closed Range.

J.W. Baker

Mathematische Annalen (1967)

  • Volume: 174, page 278-284
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Baker, J.W.. "Operators with Closed Range.." Mathematische Annalen 174 (1967): 278-284. <http://eudml.org/doc/161644>.

author = {Baker, J.W.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {278-284},
title = {Operators with Closed Range.},
url = {http://eudml.org/doc/161644},
volume = {174},
year = {1967},

AU - Baker, J.W.
TI - Operators with Closed Range.
JO - Mathematische Annalen
PY - 1967
VL - 174
SP - 278
EP - 284
KW - functional analysis
UR - http://eudml.org/doc/161644
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.